On the Result of Invariance of the Closure Set of the Real Projections of the Zeros of an Important Class of Exponential Polynomials
Contribuinte(s) |
Universidad de Alicante. Departamento de Matemáticas Curvas Alpha-Densas. Análisis y Geometría Local |
---|---|
Data(s) |
01/06/2016
01/06/2016
2016
|
Resumo |
In this paper we provide the proof of a practical point-wise characterization of the set RP defined by the closure set of the real projections of the zeros of an exponential polynomial P(z) = Σn j=1 cjewjz with real frequencies wj linearly independent over the rationals. As a consequence, we give a complete description of the set RP and prove its invariance with respect to the moduli of the c′ js, which allows us to determine exactly the gaps of RP and the extremes of the critical interval of P(z) by solving inequations with positive real numbers. Finally, we analyse the converse of this result of invariance. The research was partially supported by Generalitat Valenciana under Project GV/2015/035. |
Identificador |
Journal of Function Spaces. Volume 2016 (2016), Article ID 3605690, 9 pages. doi:10.1155/2016/3605690 2314-8896 (Print) 2314-8888 (Online) http://hdl.handle.net/10045/55505 10.1155/2016/3605690 |
Idioma(s) |
eng |
Publicador |
Hindawi Publishing Corporation |
Relação |
http://dx.doi.org/10.1155/2016/3605690 |
Direitos |
© 2016 J. M. Sepulcre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. info:eu-repo/semantics/openAccess |
Palavras-Chave | #Exponential Polynomials #Kronecker’s theorem #Zeros of entire functions #Análisis Matemático |
Tipo |
info:eu-repo/semantics/article |